Have to start another steroid treatment

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

Have to start another steroid treatment

Postby Youarethecure » Tue Feb 04, 2014 7:21 pm

Well I was officially diagnosed today and my doctor said I need to do another 3 days of steroid treatment because some lesions are still active....... and all I have to say is ughhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhhh.

The worst part of this so far has been taking steroids and the side effects. I cant sleep, anxiety, eating the world, mood swings, breathing, etc etc.

Once the lesions are not active we will start medication to keep them in remission. I have taken 2 steroid treatments so far and one was less than three months ago. Could it possibly be a little less severe seeing how I was recently on them? Any tips into dealing with the side effects?

Thanks,

Chris
Youarethecure
Family Elder
 
Posts: 125
Joined: Mon Jan 27, 2014 9:44 pm

Advertisement

Return to General Discussion

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service